# SDR WX0500025

- Difficulty date: February 24, 2005
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N891GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49423
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Contaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAS - MAINTENANCE REPORTED EMERGENCY FLOOR LIGHT TRACK FROM ROW 1 TO ROW 10  INOPERATIVE.  MAINTENANCE CLEANED MOISTURE FROM THE LIGHT STRIPS, SYSTEM OPERATIONALLY CHECKS GOOD IAW AMM 33-53-01.  AIRCRAFT RETURNED TO SERVICE.
